MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS GMBH DADE ACTIN FSL ACTIVATED PTT REAGENT

SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS GMBH DADE ACTIN FSL ACTIVATED PTT REAGENT
Model Number DADE ACTIN FSL ACTIVATED PTT REAGENT
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/26/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer contacted a siemens customer care center (ccc).Quality controls (qc) recovered in range on both days, and the base height (bh) and the delta height (dh) for the qc compared well.However, significant differences were observed when comparing the bh and dh levels for the patient sample aptt results from (b)(6) 2020 and (b)(6) 2020.This indicates that a potential sample handling or pre-analytical issue may have occurred on (b)(6) 2020.The cause of the event is unknown.The reagent is performing according to specification.No further evaluation of this device is required.
 
Event or Problem Description
Discordant, falsely elevated activated partial thromboplastin time (aptt) results were obtained on six patient samples on a sysmex ca-660 system using dade actin fsl activated ptt reagent.The discordant results were reported to the physician(s).The samples were refrigerated and rerun the following day for aptt, as the customer was questioning the results.The repeated samples recovered lower.These repeat results were considered to be the correct results.There are no reports of patient intervention or adverse health consequences due to the discordant, falsely elevated activated partial thromboplastin time (aptt) results.

Brand Name
DADE ACTIN FSL ACTIVATED PTT REAGENT
Common Device Name
DADE ACTIN FSL ACTIVATED PTT REAGENT
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS GMBH
emil-von-behring-str. 76
marburg, D-350 41
GM  D-35041
MDR Report Key10896329
Report Number9610806-2020-00058
Device Sequence Number11592018
Product Code GGW
UDI-Device Identifier00842768003875
UDI-Public00842768003875
Combination Product (Y/N)Y
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K863594
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/25/2021
Device Model NumberDADE ACTIN FSL ACTIVATED PTT REAGENT
Device Catalogue Number10445713
Device Lot Number562609A
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/28/2020
Initial Report FDA Received Date11/24/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1